# SDR REXA2013101302059

- Difficulty date: October 13, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, LOWER INNER SEAL RETAINER IS BENT.  R & R SEAL RETAINER IAW AMM 52-35-07.  LEAK CHECKED GOOD IAW AMM 52-00-00.
